Scheduled System Maintenance:
On Monday, April 27th, IEEE Xplore will undergo scheduled maintenance from 1:00 PM - 3:00 PM ET (17:00 - 19:00 UTC). No interruption in service is anticipated.
By Topic

On the existence of positive diagonal P such that PA + A^{T}P < 0

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Khalil, H.K. ; Michigan State University, East Lansing, MI, USA

Given a real square matrix A we address the question: Does there exist a positive diagonal matrix P such that PA + A^{T}P is negative definite? We present an algorithm which when applied to A gives a definite yes or no answer to this question. If the answer is yes, the algorithm will provide one such P .

Published in:

Automatic Control, IEEE Transactions on  (Volume:27 ,  Issue: 1 )